# SDR DALA2017042103349

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 72,999 hours, 20,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frozen
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT DISARM.   FOUND THE GIRT BAR AND RECEPTACLE FITTINGS FULL OF WATER, BAR POSSIBLY FROZEN DUE TO RAIN.  DOOR DISARMED AFTER 10 MINUTES.  CLEANED FITTINGS-CLOSED AND ARMED SEVERAL TIMES.
